# SDR AALA202112229214

- Difficulty date: December 4, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A300*
- Aircraft serial: 7009
- Aircraft time: 16,695 hours, 6,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620002000
- Part serial: FC14965211
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Part time: 72,250 hours, 62,049 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUT BOARD TRAILING EDGE FLAP TAB DELAMINATED AT HINGE 3B AND TAB RIB 3. REPAIRED FLAP TAB PER SRM 57-53-00-300-094.
